Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Confluent expansions

Author: Jerry L. Fields
Journal: Math. Comp. 21 (1967), 189-197
MSC: Primary 33.40
MathSciNet review: 0224880
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York, 1953. MR 15, 419.
  • [2] Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23. Revised ed, American Mathematical Society, Providence, R.I., 1959. MR 0106295 (21 #5029)
  • [3] F. G. Tricomi and A. Erdélyi, The asymptotic expansion of a ratio of gamma functions, Pacific J. Math. 1 (1951), 133–142. MR 0043948 (13,343g)
  • [4] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Springer, Berlin, 1924.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40

Additional Information

PII: S 0025-5718(1967)0224880-7
Article copyright: © Copyright 1967 American Mathematical Society